# SDR USAA920081164

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 22,971 hours, 8,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 881 CLT - 2R FLASHLIGHT BATTERY WEAK.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY AT 2R DOOR.  OPERATIONAL CHECK WAS GOOD.
